# SDR V0XD2016120314

- Difficulty date: November 25, 2016
- Submitted: December 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 32,331 hours, 23,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RT SIDE SEAT RAILS BETWEEN FRAME STATION 485.00 AND FRAME STATION 677.00 HAVE CORROSION. REMOVED AND REPLACED TWO SIDE SEAT RAIL (PN:SH670-32234-3 AND PN:SH670-33558-3) IAW AMM 53-00-4- AND 20-21-00.
